Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 3(117), Pages 207–223 (Mi umn6215)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events in the USSR

Andrei Andreevich Markov (on his sixtieth birthday)

N. M. Nagornyi, N. A. Shanin


Full text: PDF file (2282 kB)

English version:
Russian Mathematical Surveys, 1964, 19:3, 181–196

Bibliographic databases:

MSC: 01A70, 03G05, 03B30, 03F60

Citation: N. M. Nagornyi, N. A. Shanin, “Andrei Andreevich Markov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 19:3(117) (1964), 207–223; Russian Math. Surveys, 19:3 (1964), 181–196

Citation in format AMSBIB
\Bibitem{NagSha64}
\by N.~M.~Nagornyi, N.~A.~Shanin
\paper Andrei Andreevich Markov (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 3(117)
\pages 207--223
\mathnet{http://mi.mathnet.ru/umn6215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=175742}
\zmath{https://zbmath.org/?q=an:0125.00420}
\transl
\jour Russian Math. Surveys
\yr 1964
\vol 19
\issue 3
\pages 181--196
\crossref{https://doi.org/10.1070/RM1964v019n03ABEH001152}


Linking options:
  • http://mi.mathnet.ru/eng/umn6215
  • http://mi.mathnet.ru/eng/umn/v19/i3/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “In memory of Nikolai Makarovich Nagornyi (1928–2007)”, Comput. Math. Math. Phys., 48:6 (2008), 1076–1080  mathnet  crossref  isi  elib
    2. Vladimirov A.A., “O ponyatii konechnogo mnozhestva v konstruktivnoi matematike”, Logicheskie issledovaniya, 2011, no. 17, 84–94  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:425
    Full text:231
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021